On mostly expanding diffeomorphisms

Martin Andersson, Carlos H. Vásquez

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

In this work, we study the class of mostly expanding partially hyperbolic diffeomorphisms. We prove that such a class is -open, r > 1, among the partially hyperbolic diffeomorphisms and we prove that the mostly expanding condition guarantees the existence of physical measures and provides more information about the statistics of the system. Mañé's classical derived-from-Anosov diffeomorphism on belongs to this set.

Original languageEnglish
Pages (from-to)2838-2859
Number of pages22
JournalErgodic Theory and Dynamical Systems
Volume38
Issue number8
DOIs
StatePublished - 1 Dec 2018
Externally publishedYes

Fingerprint

Dive into the research topics of 'On mostly expanding diffeomorphisms'. Together they form a unique fingerprint.

Cite this